# SDR CA070607003

- Difficulty date: May 11, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,206 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21108
- Condition: Cracked
- Location: Engine
- Part time: 1,279 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A VISUAL INSPECTION OF THE ENGINE, A CRACK WAS FOUND UNDERNEATH THE PUSHROD TUBE.  THE CRACK WAS RUNNING FROM THE BASE OF THE CYLINDER HEAD ALONG THE BOTTOM OF THE COOLING FINS TOWARDS THE HEAD. THE CRACK IS SIMILAR TO THAT FROM SDR 20070423005. (TC NR 20070607003)
